Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 349, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Some combinatorial aspects of reduced words in finite Coxeter groups
John R. Stembridge.
Trans. Amer. Math. Soc. 349 (1997), 1285-1332
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1389789
Disjoint paths, planarizing cycles, and spanning walks
Xingxing Yu.
Trans. Amer. Math. Soc. 349 (1997), 1333-1358
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1401533
Randomness and semigenericity
John T. Baldwin and Saharon Shelah.
Trans. Amer. Math. Soc. 349 (1997), 1359-1376
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1407480
There are no piecewise linear maps of type $2^{∞}$
Víctor Jiménez López and L'ubomír Snoha.
Trans. Amer. Math. Soc. 349 (1997), 1377-1387
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1389785
Group actions on arrangements of linear subspaces and applications to configuration spaces
Sheila Sundaram and Volkmar Welker.
Trans. Amer. Math. Soc. 349 (1997), 1389-1420
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1340186
Convex integral functionals
Nikolaos S. Papageorgiou.
Trans. Amer. Math. Soc. 349 (1997), 1421-1436
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1321585
$p$-adic Power Series which Commute under Composition
Hua-Chieh Li.
Trans. Amer. Math. Soc. 349 (1997), 1437-1446
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1327259
Integer translation of meromorphic functions
Jeong H. Kim and Lee A. Rubel.
Trans. Amer. Math. Soc. 349 (1997), 1447-1462
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1325918
Essential laminations in $I$-bundles
Mark Brittenham.
Trans. Amer. Math. Soc. 349 (1997), 1463-1485
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1327253
On The Homotopy Type of $BG$ for Certain Finite 2-Groups $G$
Carlos Broto and Ran Levi.
Trans. Amer. Math. Soc. 349 (1997), 1487-1502
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1370636
The Group of Galois Extensions Over Orders in $KC_{p^{2}}$
Robert Underwood.
Trans. Amer. Math. Soc. 349 (1997), 1503-1514
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1407713
A four-dimensional deformation of a numerical Godeaux surface
Caryn Werner.
Trans. Amer. Math. Soc. 349 (1997), 1515-1525
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1407503
Intersection Lawson homology
Pawel Gajer.
Trans. Amer. Math. Soc. 349 (1997), 1527-1550
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1389775
Parabolic Higgs bundles and Teichmüller spaces for punctured surfaces
Indranil Biswas, Pablo Arés-Gastesi and Suresh Govindarajan.
Trans. Amer. Math. Soc. 349 (1997), 1551-1560
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1407481
On Poincaré Type Inequalities
Roger Chen and Peter Li.
Trans. Amer. Math. Soc. 349 (1997), 1561-1585
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1401517
On the cohomology of split extensions of finite groups
Stephen F. Siegel.
Trans. Amer. Math. Soc. 349 (1997), 1587-1609
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1376556
Cohomological construction of quantized universal enveloping algebras
Joseph Donin and Steven Shnider.
Trans. Amer. Math. Soc. 349 (1997), 1611-1632
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1390978
Topological conjugacy of linear endomorphisms of the 2-torus
Roy Adler, Charles Tresser and Patrick A. Worfolk.
Trans. Amer. Math. Soc. 349 (1997), 1633-1652
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1407693
De Rham cohomology of logarithmic forms on arrangements of hyperplanes
Jonathan Wiens and Sergey Yuzvinsky.
Trans. Amer. Math. Soc. 349 (1997), 1653-1662
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1407505
One and two dimensional Cantor-Lebesgue type theorems
J. Marshall Ash and Gang Wang.
Trans. Amer. Math. Soc. 349 (1997), 1663-1674
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1357390
Primitive higher order embeddings of abelian surfaces
Th. Bauer and T. Szemberg.
Trans. Amer. Math. Soc. 349 (1997), 1675-1683
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1376538
Nonexistence of global solutions of a nonlinear hyperbolic system
Keng Deng.
Trans. Amer. Math. Soc. 349 (1997), 1685-1696
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1401767